Meromorphic function that share a set of small functions with its derivative

Author
P. Sahoo, G. Biswas
sahoopulak1@gmail.com, gdb.math@gmail.com
Abstract
In this paper, we investigate the uniqueness problem of meromorphic function that share a set of small functions with its derivative and obtain some results which improve and generalize the recent results due to S. Majumder [Arab J. Math. Sci., 22 (2016), 265274].
Keywords
meromorphic function; small function; set sharing; derivative
DOI
doi:10.15330/ms.46.2.130-136
Reference
1. A. Al-Khaladi, On meromorphic functions that share one value with their derivatives, Analysis, 25 (2005), 131140.

2. A. Banerjee,Weighted sharing of a small function by a meromorphic function and its derivative, Comput. Math. Appl., 53 (2007), 17501761.

3. R. Bruck, On entire functions which share one value CM with their first derivative, Results Math., 30 (1996), 2124.

4. Z.X. Chen, K.H. Shon, On conjecture of R. Bruck concerning entire function sharing one value CM with its derivative, Taiwanese J. Math., 8 (2004), 235244.

5. G.G. Gundersen, Meromorphic functions that share finite values with their derivatives, J. Math. Anal. Appl., 75 (1980), 441446.

6. G.G. Gundersen, L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl., 223 (1998), 8895.

7. W.K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.

8. I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161 (2001), 193206.

9. I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., 46 (2001), 241253.

10. S. Majumder, Values shared by meromorphic functions and their derivatives, Arab J. Math. Sci., 22 (2016), 265274.

11. E. Mues, N. Steinmetz, Meromorphe Funktionen, die mit ihrer und zweiten Ableitung einen endchen Wertteilen, Complex Var. Theory Appl., 6 (1986), 5171.

12. L. Sheng, G. Zongsheng, Results on a question of Zhang and Yang, Acta Math. Sci., 32 (2012), 717723.

13. C.C. Yang, On deficiencies of differential polynomials II, Math. Z., 125 (1972), 107112.

14. L. Yang, Value distribution theory, Springer-Verlag Berlin, 1993.

15. L.Z. Yang, Entire functions that share finite values with their derivatives, Bull. Aust. Math. Soc., 41 (1990), 337342.

16. L.Z. Yang, J.L. Zhang, Nonexistence of meromorphic solutions of Fermat type function equation, Aequations Math., 76 (2008), 140150.

17. H.X. Yi, On characteristic function of a meromorphic function and its derivative, Indian J. Math., 33 (1991), 119133.

18. H.X. Yi, C.C. Yang, Uniqueness theory of meromorphic functions, Science Press, Beijing, New York, 1995.

19. J.L. Zhang, L.Z. Yang, Some results related to a conjecture of R. Bruck, J. Inequal. Pure Appl. Math., 8 (2007), Art. 18.

20. J.L. Zhang, L.Z. Yang, A power of a meromorphic function sharing a small function with its derivative, Ann. Acad. Sci, Fenn. Math., 34 (2009), 249260.

21. Q.C. Zhang, Meromorphic function that shares one small function with its derivative, J. Inequal. Pure. Appl. Math., 6 (2005), Art. 116.

Pages
130-136
Volume
46
Issue
2
Year
2016
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue